# SDR SWIA200617502

- Difficulty date: December 23, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 27,995 hours, 36,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 972
- Condition: Discharged
- Location: Cabin
- Part time: 12,088 hours, 17,590 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOP.  REPLACED AFT EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS GOOD.
